Anthony Joseph

Anthony Joseph, né le [1] est un mathématicien français, qui traite des algèbres enveloppantes. Il est professeur Weizman Institute of Science en Israel et à l'université Pierre et Marie Curie à Paris.

Pour les articles homonymes, voir Joseph.
Anthony Joseph
Biographie
Naissance
Nationalité
Activité
Autres informations
Distinction
Prix Servant ()

Formation

Il a obtenu son doctorat en 1967 à l'Université d'Oxford avec une thèse intitulée The Theory of Conditional Invariance sous la supervision de Charles Alfred Coulson[2].

Travaux

Prix et distinctions

En 1988, il a reçu le Prix Servant[3] « Pour ses travaux sur les idéaux primitifs des algèbres enveloppantes d'algèbres de Lie semi-simples. ».

Publications

  • Quantum groups and their primitive ideals, Springer, Berlin 1995[4].
  • avec V. Hinich : Orbital variety closures and the convolution product in Borel-Moore homology. Selecta Math.
  • avec F.Fauquant-Millet : Semi-centre de l’algebre enveloppante d’une sous-algebre parabolique d’une algebre de Lie semi-simple. Ann. Ec. Norm. Sup.
  • A. Joseph, Proof of the Gelfand-Kirillov conjecture for solvable Lie algebras, Proc. Amer. Math. Soc. 45 (1974) p. 1-10.
  • A. Joseph, A generalization of the Gelfand-Kirillov conjecture. Amer. J. of Math., Vol. 99 (1977), No. 6, p. 1151-1165.
  • A. Joseph, Second commutant theorems in enveloping algebras. Amer. J. of Math., Vol. 99 (1977), No. 6, p. 1167-1192.
  • A. Joseph, A preparation theorem for the prime spectrum of a semisimple Lie algebra. J. of Algebra, 48 (1977), p. 241-289.
  • A. Joseph, Quantum groups and their primitive ideals, Ergebnisse der Mathematik und ihrer Grenzgebiete 3. Folge. Band 29, A Series of Modern Surveys in Mathematics, Springer-Verlag (1995).
  • A. Joseph, On semi-invariants and index for biparabolic (seaweed) algebras, I. J. of Algebra, 305 (2006), p. 487-515.
  • A. Joseph, On semi-invariants and index for biparabolic (seaweed) algebras, II. J. of Algebra, 312 (2007), p. 158-193.
  • A. Joseph, Parabolic actions in type A and their eigenslices. Transformation Groups, Vol. 12 , No. 3 (2007), p. 515-547.
  • A. Joseph, A slice theorem for truncated parabolics of index one and the Bezout equation. Bull. Sci. Math. 131 (2007), No. 3, p. 276-290.
  • A. Joseph, Compatible adapted pairs and a common slice theorem for some centralizers. Transformation Groups, Vol. 13 (2008), Nos. 3-4, p. 637-669.
  • A. Joseph, Slices for biparabolic coadjoint actions in type A. J. of Algebra 319 (2008), No. 12, p. 5060-5100.
  • A. Joseph, An algebraic slice in the coadjoint space of the Borel and the Coxeter element. Advances in Mathematics, 227 (2011), p. 522-585.
  • A. Joseph, Some remarks on Weierstrass sections, adapted pairs and polynomiality. V. Dobrev (ed.) Lie Theory and its applications in physics : IXth International workshop, Springer Proceedings in Mathematics and Statistics 36, DOI 10.1007/978-4-431-54270-4-4, Springer Japan 2013.
  • A. Joseph, The hidden semi-invariants generators of a quasi-Frobenius biparabolic.
  • A. Joseph et P. Lamprou, Maximal Poisson commutative subalgebras for truncated parabolic subalgebras of maximal index in sl n. Transform. Groups 12 (3) (2007), p. 549-571.
  • A. Joseph et D. Shafrir, Polynomiality of invariants, unimodularity ad adapted pairs. Transform. Groups 15 (2010), No. 4, p. 851-882[5].

Liens

Notes et références

  • Studies in Lie Theory: Dedicated to A. Joseph on His Sixtieth Birthday, par Anthony Joseph, Joseph Bernstein, Vladimir Hinich, Anna Melnikov. Progress in Mathematics, Birkhäuser[6]


  • Portail des mathématiques
Cet article est issu de Wikipedia. Le texte est sous licence Creative Commons - Attribution - Sharealike. Des conditions supplémentaires peuvent s'appliquer aux fichiers multimédias.